Publicacions matemàtiques

Publicacions matemàtiques 14 registres trobats  La cerca s'ha fet en 0.01 segons. 
9 p, 134.5 KB Torsion matrices over commutative integral group rings / Lee, Gregory T. ; Sehgal, Sudarshan K.
Let ZA be the integral group ring of a finite abelian group A, and n a positive integer greater than 5. We provide conditions on n and A under which every torsion matrix U, with identity augmentation, in GLn(ZA) is conjugate in GLn(QA) to a diagonal matrix with group elements on the diagonal. [...]
2000 - 10.5565/PUBLMAT_44200_01
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 359-367  
49 p, 306.8 KB Regular mappings between dimensions / David, Guy ; Semmes, Stephen
The notions of Lipschitz and bilipschitz mappings provide classes of mappings connected to the geometry of metric spaces in certain ways. A notion between these two is given by "regular mappings" (reviewed in Section 1), in which some non-bilipschitz behavior is allowed, but with limitations on this, and in a quantitative way. [...]
2000 - 10.5565/PUBLMAT_44200_02
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 369-417  
17 p, 186.4 KB Representation of algebraic distributive lattices with N1 compact elements as ideal lattices of regular rings / Wehrung, Friedrich
We prove the following result: Theorem. Every algebraic distributive lattice D with at most N1 compact elements is isomorphic to the ideal lattice of a von Neumann regular ring R. (By earlier results of the author, the N1 bound is optimal. [...]
2000 - 10.5565/PUBLMAT_44200_03
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 419-435  
12 p, 127.0 KB Uniqueness of Kähler-Einstein cone metrics / Jeffres, Thalia D.
The purpose of this paper is to describe a method to construct a Kähler metric with cone singularity along a divisor and to illustrate a type of maximum principle for these incomplete metrics by showing that Kähler-Einstein metrics are unique in geometric Hölder spaces.
2000 - 10.5565/PUBLMAT_44200_04
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 437-448  
8 p, 126.0 KB Some applications of the trace condition for pluriharmonic functions in Cn / Perotti, Alessandro
In this paper we investigate some applications of the trace condition for pluriharmonic functions on a smooth, bounded domain in Cn. This condition, related to the normal component on [delta]D of the [delta]-operator, permits us to study the Neumann problem for pluriharmonic functions and the [delta]-problem for (0, 1)-forms on D with solutions having assigned real part on the boundary.
2000 - 10.5565/PUBLMAT_44200_05
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 449-456  
25 p, 226.6 KB On a result of Peetre about interpolation of operator spaces / Cobos, Fernando ; Signes, Teresa
We establishin terpolation formulæ for operator spaces that are components of a given quasi-normed operator ideal. Sometimes we assume that one of the couples involved is quasi-linearizable, some other times we assume injectivity or surjectivity in the ideal. [...]
2000 - 10.5565/PUBLMAT_44200_06
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 457-481  
7 p, 126.0 KB Singular measures and the key of G / Buckley, Stephen M. ; MacManus, Paul
We construct a sequence ofdoubling measures, whose doubling constants tend to 1, all for which kill a G[delta] set of full Lebesgue measure.
2000 - 10.5565/PUBLMAT_44200_07
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 483-489  
11 p, 145.8 KB Solvable groups with many BFC-subgroups / Artemovych, O. D.
We characterize the solvable groups without infinite properly ascending chains of non-BFC subgroups and prove that a non-BFC group with a descending chain whose factors are finite or abelian is a Cernikov group or has an infinite properly descending chain of non-BFC subgroups.
2000 - 10.5565/PUBLMAT_44200_08
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 491-501  
90 p, 659.8 KB On the existence of canard solutions / Panazzolo, Daniel
We study the existence of global canard surfaces for a wide class of real singular perturbation problems. These surfaces define families of solutions which remain near the slow curve as the singular parameter goes to zero.
2000 - 10.5565/PUBLMAT_44200_09
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 503-592  
12 p, 145.2 KB Bounding the degree of solutions to Pfaff equations / Brunella, Marco ; Mendes, Luís Gustavo
We study hypersurfaces of complex projective manifolds which are invariant by a foliation, or more generally which are solutions to a Pfaff equation. We bound their degree using classical results on logarithmic forms.
2000 - 10.5565/PUBLMAT_44200_10
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 593-604  
7 p, 111.9 KB Uniform boundedness of oscillatory singular integrals on Hardy spaces / Cheng, Leslie C. ; Pan, Yibiao
We prove the uniform H1 boundedness of oscillatory singular integrals with degenerate phase functions.
2000 - 10.5565/PUBLMAT_44200_11
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 605-611  
28 p, 252.4 KB Weighted inequalities and vector-valued Calderón-Zygmund operators on non-homogeneous spaces / García-Cuerva Abengoza, José ; Martell, J. M.
Recently, F. Nazarov, S. Treil and A. Volberg (and independently X. Tolsa) have extended the classical theory of Calderón-Zygmund operators to the context of a "non-homogeneous" space (X, d, µ), where, in particular, the measure µ may be non-doubling. [...]
2000 - 10.5565/PUBLMAT_44200_12
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 613-640  
7 p, 97.8 KB A Short proof of a theorem of Brodskii / Howie, James
A short proof, using graphs and groupoids, is given of Brodskii's theorem that torsion-free one-relator groups are locally indicable.
2000 - 10.5565/PUBLMAT_44200_13
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 641-647  
1 p, 24.7 KB Índex
Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 652-652  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.